# SDR CALA9900628

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK ON FORWARD CARGO DOOR LOWER LEFT PAN SEAL RETAINER UNDER DOOR LATCH MECHANISM.  A REPAIR WAS INSTALLED IAW ECRA 5210-01343.
